MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; AC TENDERLINK I 17/30 10PCS.

UNOMEDICAL A/S MIO; AC TENDERLINK I 17/30 10PCS.
Model Number 04541634001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in germany.It was reported that the patient encountered infusion set leaks in the tubing site.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary the complaint (b)(4) has been evaluated.The batch 6004890 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction guideline for test of reference samples buid-umd version 11 for the code leakage from connection between the tubing connector and the infusion set (cannula part/base piece).Complaint investigations: the following test was performed: visual test according to with work instruction version 9 on reference samples, (b)(4) passed the test.Functional test 1 according to with work instruction version 10 test on returned reference samples, (b)(4) passed the test.Functional test 2 according to with work instruction version 44 test on returned reference samples, (b)(4) passed the test.A batch record review was conducted] resulting in the following: the lot 6004890 was manufactured according to the document version 16 on the multivac 10, on (b)(6)2024, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related process had been fulfilled and met the requirements.A query was run in trackwise against malfunction code leakage from connection between the tubing connector and the infusion set (cannula part/base piece) and lot 6004890 and no other one complaint has been registered in tw since the last 12 months.Conclusion summary of the related event: as a result of the following: harm no reportable, no defect on tests, no non-conformance (nc) raised during production, no other complaint received on the lot in question, no further actions are required.Therefore, this issue will be monitored through the post marketing surveillance (pms) product trends and malfunction according to the market quality review (omqr) procedure.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary the information in this complaint (b)(4) has been evaluated.The batch 6004890 in question was manufactured at reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guideline for test of ref.Samples version 11 for the code leakage from connection between the tubing connector and the infusion set (cannula part/base piece).Complaint investigations.Photo/sample were not provided.In order to test the product, the reference samples from the lot have been requested.The following test was performed: visual test according to wi version 9 on reference samples, 10 samples out 10 samples passed the test.Functional test 1 according to wi version 10 on reference samples, 10 samples out 10 samples passed the test.Functional test 2 according to wi version 44 on reference samples, 10 samples out 10 samples passed the test.A batch record review was conducted resulting in the following: the lot 6004890 was manufactured according to the document (b)(4) version 16 on the multivac 10, on 12/jan/2024, with a total of 5,800 units.Review of the dhr showed that all relevant tests required during the related process had been fulfilled and met the requirements.Trending: a query was run in database against malfunction code leakage from connection between the tubing connector and the infusion set (cannula part/base piece) and lot 6004890 and no other one complaint has been registered in database since the last 12 months.Conclusion summary of the related event: as a result of the following: harm no reportable, no defect on tests, no non-conformance (nc) raised during production, no other complaint received on the lot in question, no further actions are required.Therefore, this issue will be monitored through the post marketing survillence (pms) product trends and malfunction according to the on market quality review (omqr) procedure.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
AC TENDERLINK I 17/30 10PCS.
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20308701
Report Number3003442380-2024-27296
Device Sequence Number21049590
Product Code FPA
UDI-Device Identifier05705244008397
UDI-Public05705244008397
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number04541634001
Device Lot Number6004890
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer10/23/2024
06/11/2025
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/22/2024
06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown